# SDR ZZDA2007240

- Difficulty date: June 10, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1002-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON L-22L BETWEEN STA 1002 AND 1022 IS CORRODED OUT OF LIMITS.  INSTALLED SPLICE ON L-22L BETWEEN STA 1002 AND STA 1022 IAW B717 SRM 51-41-05.
